MathSciNet Relay Station
MathSciNet bibliographic data
MR2644967 65L99 (34K07 92B05)
Dehghan, Mehdi; Salehi, Rezvan Solution of a nonlinear time-delay model in biology via semi-analytical approaches. Comput. Phys. Comm. 181 (2010), no. 7, 1255–1265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement